# SDR HNAA2022010400018

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E892968 - CORROSION ON RH OTBD #2 SEAT TRACK ... RAR RH OTBD #2 SEAT TRACK DUE TO CORROSION IAW EMB-145 AMM 53-01-06.
